# SDR HNAA2012100901002

- Difficulty date: October 9, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8103
- Aircraft serial: 375
- Aircraft time: 41,475 hours, 44,638 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088008
- Part serial: 1462
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN ATTEMPTING START ON NR 1 ENGINE.  SMOKE WAS OBSERVED COMING FROM INBD COWLING VENTS OF NR 1 NACELLE.  R & R NR 1 START GENERATOR IAW WC 24-30-02R. OPS AND LEAKED CHECKED GOOD.
